Citalopram for Unrest treatment

We have 1383 consumer reports for treatment of Unrest with Citalopram. Unrest used in 0% of cases.

Patients statistics on Unrest for Citalopram

Female
Male

Average weight in Lbs
143.3
177.47

Average height in Ft
5′ 6″
5′ 9″

Average age
62
60

Citalopram Circle Diagram 6 consumers of 1383 reported about Unrest

  1. Fred L. Thomas says:
    3.5 rating

    Citalopram for Unrest; Sleep disorders

    Hello people, have been suffering for 7 weeks. under internal restlessness, tension u. Sleep disorders. Take 1.5 wk Citalopram20. ..The side effects are bad! Felt almost better before taking it, but the doctor did a questionnaire test that the last 2Wo. u. advised to take. Since then, I feel really depressed, have anxiety states u. no sleep without means no more … are constantly under internal tension-insanity … hope that is still …? 1.Wo. half a tab, now 4 days a whole.

    Side effects: Symptom amplification
  2. Josephine A. Ong says:
    4.5 rating

    Citalopram for Unrest

    For the first three weeks, I was always tired and feeling very bad, so I kept asking myself to stop. Then it started to get better and I was reborn after 4 to 6 weeks, because I finally could sleep again, was well balanced, could perform my activities with joy and as before, (a very long time ago), my imagination and desire unfold at the redesign (garden and house). I am celebrating my 80th birthday this year and am glad that I have found my way to the neurologist. I can not report strong side effects. With kind regards Waurich

    Side effects: Fatigue
  3. Mary T. Diaz says:
    4.0 rating

    Citalopram for Unrest; Sleep disorders

    Mirtazapine left me immediately after evening intake after 2 hours fall into a deep sleep, but I am very bothered by the strong daytime daze, from 15 to 30 mg was high doses. 2 kilo increased but I’m doing well. I barely But sleeping disorder was corrected. I have now got 10 mg of citalopram in the morning to lift the drowsiness of mirtazapine, which worked very well the last few days, again wacher.die fear was mirtazapine has become less so, as soon as a panicatake has approached it has not come to an outbreak. Only a little heartbeat was over soon. By the beginning of citalopram until now as side effect, slight restlessness, again somewhat anxious, however the doctor meant that would be the initial side effects .. I am strong and consider it .. unpleasant for anxious patients because the fear rises again something. well wait .. is hip .. have more drive again, and partly good mood, I feel better .. hold out just takes his time until the body has got used to it …